# SDR CA070910004

- Difficulty date: September 9, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 6,093 hours
- Engine: Pwa JT15D4
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Buckle
- Part number: 110195203
- Condition: Disconnected
- Location: Seatbelt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE COMPLYING WITH COMPANY CAMPAIGN NOTICE 010-25-10-011 CREW SEAT BELT BUCKLE INSPECTION, (REFER TO FAA SAIB NM-06-29)INTERFERENCE BETWEEN THE COCKPIT SEATBELT BUCKLES AND THE CONTROL COLUMN WOULD UNLATCH THE SEATBELT BUCKLE WHEN THE YOKE WAS MOVED THROUGH FULL TRAVEL LT AND RT.   THERE ARE NO CURRENTLY APPROVED SEAT BELT REPLACEMENTS AVAILABLE TO ELIMINATE THIS HAZARDOUS SITUATION. (TC NR 20070910004)
